# SDR CA000222006

- Difficulty date: February 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna A152
- Aircraft time: 3,465 hours
- Engine: Lyc O235L2C
- System (JASC): 5540 · Rudder Structure
- Part: Horn
- Part number: 04310074
- Condition: Bent
- Location: Rudder
- Component: Rudder Control S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION BY TRANSPORT CANADA INSPECTOR, THE RIGHT ARM OF THE RUDDER HORN WAS FOUND BENT, ALLOWING THE ATTACHED STOP PLATE TO RIDE UP AND OVER THE RUDDER STOP BOLT.  THIS CAUSES THE RUDDER TO OVER TRAVEL WHEN FULL RUDDER DEFLECTION IS COMMANDED AND COULD CAUSE THE RUDDER TO JAM AT FULL DEFLECTION.
